# SDR AALA201809179015

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 51,271 hours, 19,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT COVER MISSING AT SEAT 1ABC. REPLACED THE SEAT EMERGENCY LIGHT COVER.
